An alternative approach to Privault’s discrete-time chaotic calculus. (English) Zbl 1205.60106

This paper studies a Malliavin-type theory of stochastic calculus for discrete-time processes, hence it can be viewed as an infinite dimensional analog of classical discrete-time stochastic analysis. The authors present another approach of this calculus and find that many operations can be expressed in simple form and are easy to work with.


60H07 Stochastic calculus of variations and the Malliavin calculus
58J65 Diffusion processes and stochastic analysis on manifolds
Full Text: DOI


[1] Émery, M., A discrete approach to the chaotic representation property, (Séminaire de Probabilités, XXXV. Séminaire de Probabilités, XXXV, Lecture Notes in Math., vol. 1755 (2001), Springer: Springer Berlin), 123-138 · Zbl 0982.60031
[2] Guichardet, A., Symmetric Hilbert Spaces and Related Topics, Lecture Notes in Math., vol. 261 (1972), Springer: Springer Berlin
[4] Meyer, P. A., Quantum Probability for Probabilists, Lecture Notes in Math., vol. 1538 (1993), Springer: Springer Berlin · Zbl 0773.60098
[5] Privault, N., Stochastic analysis of Bernoulli processes, Probab. Surv., 5, 435-483 (2008) · Zbl 1189.60089
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.